Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have a rash and that is itchy. Could this be an allergy ?

i have a rash that is developing on my back at an alarming rate,could this be an allergy?the pimples swell if i scratch and this happened days after applying some shaving cream, but y is it spreading so fast
Asked On : Wed, 12 Jan 2011
Answers:  2 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.. dear user..,
Thanks for choosing HCM..,
Rash which is itchy appears after shaving cream application..,
it is due to allergens of components of shaving cream..,
So follow..,
1) Frequent washes with soapless liquid.,
EPISOFT cleansing lotion....Glenmark..,
2) Morning use CALAMINE soothing lotion..,
3) Night times use...Betamethasone and gentamycin cream..,
4) Tab ..Levocetrizine daily night times..,
5) Tab ..Doxycycline 100 mg daily aternoon ...

Answered: Thu, 19 Apr 2012
I find this answer helpful
  User's Response
Welcome to healthcare magic forum
Could be an allergy to the cream. Or due to shaving your back. Please see a doctor personally. By the time keep it dry , clean , try not to scratch much and apply a soothing ointment like CALENDULA.
Answered: Wed, 12 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor